UUM Repository | Universiti Utara Malaysian Institutional Repository
FAQs | Feedback | Search Tips | Sitemap

Solving first order nonlinear fuzzy differential equations using Optimal Homotopy Asymptotic Method


Jameel, A.F. and Saaban, Azizan and Altaie, S.A. and Anakira, N.R. and Alomari, A.K. and Ahmad, N. (2018) Solving first order nonlinear fuzzy differential equations using Optimal Homotopy Asymptotic Method. International Journal of Pure and Applied Mathematics, 118 (1). pp. 49-64. ISSN 1311-8080

Full text not available from this repository. (Request a copy)

Abstract

In this paper, we discuss the approximate solution of first order nonlinear fuzzy initial value problems (FIVP) by formulate and analyze the use of the Optimal Homotopy Asymptotic Method (OHAM).OHAM allows for the solution of the fuzzy differential equation to be calculated in the form of an infinite series in which the components can be easily computed.This method provides us with a convenient way to control the convergence of approximation series.Numerical examples using the well-known nonlinear FIVP are presented to show the capability of the this method in this regard and the results are satisfied the convex triangular fuzzy number.

Item Type: Article
Uncontrolled Keywords: fuzzy numbers, fuzzy differential equations, first order fuzzy initial value problems, optimal homotopy asymptotic method
Subjects: Q Science > QA Mathematics > QA75 Electronic computers. Computer science
Divisions: School of Quantitative Sciences
Depositing User: Mrs. Norazmilah Yaakub
Date Deposited: 12 Sep 2018 03:30
Last Modified: 12 Sep 2018 03:30
URI: http://repo.uum.edu.my/id/eprint/24430

Actions (login required)

View Item View Item